MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH07-40-75US
Medical Device Problem Codes Burst Container or Vessel (1074); Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when advancing the device on first attempt, resistance encountered.After first inflation up to 14 atms ( atmosphere), the product's balloon had burst, had torn but the balloon did not completely separate from the shaft and no portion of device fell in patient.It was also stated that the luer connector was weak and had torn.7 fr competitor's introducer sheath was used.The size of guidewire was.035.No excessive force used.Nothing unusual observed on the device prior to use.No other products being utilized with the device.The balloon was inflated by inflation device.Flushing was not performed.The device did not pass through a previously deployed stent.No cleaning agent used on the device.They removed or pulled out the product from patient through the sheath before too much blood loss as remedial action to address the issue.The procedure was completed with competitor's balloon.There was unspecified amount of blood loss.Blood transfusion was not required.No additional treatments/interventions required as a result of the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, when advancing the device on first attempt, resistance encountered.After first inflation up to 14 atms ( atmosphere), the product's balloon had burst, had torn and was tearing at the connection site next to where the silver port opening was (on the front end of the balloon) but the balloon did not completely separate from the shaft and no portion of device fell in patient.The connection issue was at the silver port and balloon.The back end ¿hub¿ was fine.7 fr competitor's introducer sheath was used.The size of guidewire was.035.No excessive force used.Nothing unusual observed on the device prior to use.No other products being utilized with the device.The balloon was inflated by inflation device.Flushing was not performed.The device did not pass through a previously deployed stent.No cleaning agent used on the device.They removed or pulled out the product from patient through the sheath before too much blood loss as remedial action to address the issue.The procedure was completed with competitor's balloon.There was unspecified amount of blood loss.Blood transfusion was not required.No additional treatments/interventions required as a result of the event.There was no reported patient injury.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17227647
Report Number3011144059-2023-00004
Device Sequence Number15196077
Product Code KRA
UDI-Device Identifier10884521812284
UDI-Public10884521812284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Model NumberCH07-40-75US
Device Catalogue NumberCH07-40-75US
Device Lot Number22201897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown